# SDR USAA990696

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND 1 INCH BY 10 INCH OF CORROSION AT INTERCOSTAL NEXT TO H20 DRAIN IN E/E.  CORROSION LEVEL 1.  REMOVED, MFG NEW, AND INSTALLED.  (M)
